Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Facial pain, pain behind nose - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1770 Questions

User :   hello?
Doctor :   hi
Doctor :  
how can i help you
User :  
I am in a foreign country at the moment so I can't see my doctor. But before I left I spoke to him regarding facial pain I was having for a while, behind my nose hurts a lot
User :   I had CT scans but found nothing, then he suggested it might be an excess of a growth hormone
User :  
my nose has grown significantly over the past 2 months so i think he may be right
User :  
what are the symptoms? i am 23 years old
Doctor :   ok
Doctor :   i will help u in this

Doctor :  
can i ask few Q
User :  
sure
User :  
go ahead
Doctor :  
since how many days do yu have this
User :  
its been for nearly a year now that i have had the pain
User :  
but the growth has occurred more rapidly over the past two months
User :  
the dorsal lump has grown significantly
User :  
and got wider
Doctor :  
ok
Doctor :  
do yu have bleeding in the nose
User :  
no
User :  
could it be acromegaly?
Doctor :  
wats your height and weight
User :   im 6'3

User :  
around 12 stone
Doctor :  
do yu have enlarged hands
Doctor :   do yu have enlarged hands
Doctor :  
or fingers

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor